zbMATH — the first resource for mathematics

Exponentially bounded C-semigroups and generation of semigroups. (English) Zbl 0697.47039
The paper clarifies the relationship between semigroups and exponentially bounded C-semigroups. This enables the authors to revisit the generation theorems for known types of semigroups and to present them in a unified way.
Reviewer: P.de Mottoni

47D03 Groups and semigroups of linear operators
Full Text: DOI
[1] Davies, E.B; Pang, M.M.H, The Cauchy problem and a generalization of the Hille-Yosida theorem, (), 181-208, (3) · Zbl 0651.47026
[2] Da Prato, G, Nouveau-type semigroups, C. R. acad. sci. Paris Sér. A-B, 262, A996-A998, (1966)
[3] Da Prato, G, Semigruppi regolarizzabili, Ricerche mat., 15, 223-248, (1966) · Zbl 0195.41001
[4] Goldstein, J.A, Semigroups of linear operators and applications, (1985), Oxford Univ. Press London/New York · Zbl 0592.47034
[5] Hille, E; Phillips, R.S, Functional analysis and semi-groups, ()
[6] Miyadera, I, On the generation of semigroups of linear operators, Tôhoku math. J., 24, 251-261, (1972) · Zbl 0252.47035
[7] Miyadera, I, On the generators of exponentially bounded C-semigroups, (), 239-242 · Zbl 0617.47032
[8] Miyadera, I; Oharu, S; Okazawa, N, Generation theorems of semigroups of linear operators, Publ. res. inst. math. sci., 8, 509-555, (1973) · Zbl 0262.47030
[9] Oharu, S, Semigroups of linear operators in a Banach space, Publ. res. inst. math. sci., 7, 205-260, (1971) · Zbl 0234.47042
[10] Okazawa, N, A generation theorem for semigroups of growth order α, Tôhoku math. J., 26, 39-51, (1974) · Zbl 0282.47011
[11] Okazawa, N, On semigroups of bounded linear operators, Rep. fac. tech. kanagawa univ., 12, 6-8, (1974)
[12] Pazy, A, Semigroups of linear operatos and applications to partial differential equations, (1983), Springer-Verlag Berlin/New York · Zbl 0516.47023
[13] Sobolevskii, P.E, On semigroups of growth α, Soviet math. dokl., 12, 202-205, (1971) · Zbl 0241.47030
[14] Tanaka, N, On the exponentially bounded C-semigroups, Tokyo J. math., 10, 107-117, (1987) · Zbl 0631.47029
[15] Widder, D.V, The Laplace transform, (1941), Princeton Univ. Press Princeton, NJ · Zbl 0060.24801
[16] Yosida, K, Functional analysis, (1980), Springer-Verlag Berlin/New York · Zbl 0217.16001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.